# SDR AALA201612109005

- Difficulty date: December 9, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 13,497 hours, 5,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Loose
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT IN BASE MAINTENANCE. ARMING LEVER ON DOOR 2R IS LOOSE. MAINTENANCE TIGHTENED SCREW AT 2R ARMING LEVER PER AMM 52-10-00.
